# SDR UIEA2021041400897

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 145T86292
- Condition: Corroded
- Location: Bs 820 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM STA 820 BL0 APPROX PANEL SUPPORT CORRODED( REMOVED CORROSION FROM KEEL BEAM PANEL SUPPORT AT STA 820. ORIG. MAT. WAS .100 REMAINING MAT. IS .056 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED PANEL SUPPORT PN:145T8629-2 PO:FS2103139 IAW B767 SRM 51-40-02,53-30-12,51-40-05,51-20-01 )
